Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Chills and body aches after surgical abortion. Have bleeding and cramps. Chances of pregnancy?

I had a surgical abortion on March 27, 2013. Two days after the procedure, I had chills (no fever) and all over body aches. I was taking the antibiotics they prescribed. (Didn't know if it was a reaction or myalgia steakto the ciproflaxacin antibiotics). The aches and chills dissipated and went away the next day or so. I had medium bleeding and then a week after the procedure started getting bad cramps and passed some medium size clots. Since then I have been bleeding (red) with some small clots.. It will be 3 weeks and I am still having some bleeding and some mild cramping every now and then. I did call the clinic and was told everything should be fine... Today (almost 3 weeks), I took a HPT and the test line was very, very dark... darker than the control line. I have had other abortions in the past and by 3 weeks, the HPT lines were very very faint.. I never had bleeding for 3 weeks and I NEVER had any cramping for this long. Is this normal? Or chance of retained tissue? My follow up visit is in 2 days and I definitely want an ultra sound
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
thanks for query.
In your case chances of retained product of conception is there,because you are continuously bleeding.
some infection is also there.
go and consult gynae for rule out retained product and repeat D&C and antibiotic for infection,pain reliever for pain.
take care.
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor